MathSciNet Relay Station
MathSciNet bibliographic data
MR2138453 (2006b:11094) 11K99 (11J71)
Zhuravlev, V. G. Rauzy tilings and bounded remainder sets on a torus. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 322 (2005), Trudy po Teorii Chisel, 83--106, 253; translation in J. Math. Sci. (N. Y.) 137 (2006), no. 2, 4658–4672
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement